Search the Community
Showing results for tags 'cyclosporine'.
I have two wonderful greyhounds and each have a suppressed immune system for different reasons. I am hoping to find out what others are doing for their greyhound friends concerning vaccinations. We have been told by the neurologist and the oncologist to hold off on their vacations for now. But I am not exactly clear on this matter. Should that be all or just certain ones ? I have a form found on line that the Doctor can sign to verify the need not to vaccinate. Surprise is on life time metronomic chemotherapy for the hemangiopericytoma (and pain med) that was removed from his leg. San Tan Snuggles is on cyclosporine and prednisone (and other meds) for at least a year for GME. Also what would be a good tick and flea and mosquito preventative to use on these sensitive greyhounds, they seem to be very sensitive even to a half dose ? They are still up to date as of this time. But eventually that will change. We do not allow them around other pets or humans at this time, other than the vet because they are immune suppressed. .
Hello Forum, I searched our forum threads on pannus but did not find information about treating the condition with EDTA (Ethylene Diamene Tetraacetic Acid). Strider (my 4 year old male) was diagnosed with pannus about 7 weeks ago. Since then I have been applying 0.1% dexamethesone ointment (Maxidex) to his eyes 3 x daily. At his follow-up 3+ weeks ago, our vet observed that the neo-vascularization (extra blood vessels) had diminished but that the opaque squiggly line (scarring and pigmentation at the edge of the film growing out from the the upper temporal (outer) region of the eye) was unchanged. At his next follow-up, I am anticipating that our vet will propose treating the scarring with EDTA, (said to have lipid-calcium binding effects) on the advice of our local ophthalmologist. Does anyone on Greytalk have experience with EDTA in pannus treatment? Also, I have read about treatment of pannus by cyclosprorine (an immunosuppressant?) in conjunction with a steroid like dexamethesone, and not just dexamethasone alone. Do you have any feedback? Thanks!